# SDR ASAA2012070992510

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,590 hours, 5,582 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10436
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 46,450 hours, 17,402 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED, BOTH SIDES.   R & R WEATHER RADAR TRANSCEIVER IAW AMM 34-43-41.  OPS CHECKED NORMAL IAW AMM RE 34-43-00.
